# SDR UALA2011092605198

- Difficulty date: September 26, 2011
- Submitted: October 20, 2011
- Operation: Air carrier
- Aircraft: N174UA
- Make and model: Boeing 747422
- Aircraft serial: 24381
- Aircraft time: 84,976 hours, 9,531 cycles
- Engine: Pwa PW4056
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Pa System
- Condition: Noisy
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPT USED EMERGENCY AUTH TO STOP EXCESSIVE NOISE IN 1ST CLASS BY PULLING J9 C/B.  CYCLED J9 CB FOR 30 SEC DID NOT FIX THE BUZZING 1ST CLASS SPEAKERS. LEAVING IT OUT FIXED IT. RESET PA AMP, ACCOMPLISHED DATA BASE DOWNLOAD, ALL OPS NOW NORMAL.
